Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 3, NWS San Angelo, TX

March 18, 2008Crockett County, Schleicher County, Sutton County, Texas

NWS San Angelo, TX issued this flash flood warning at Mar 18, 2008, 1:38 AM CDT for Crockett County, Schleicher County, Sutton County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2008, 1:38 AM CDT (06:38 UTC)
Expired
Mar 18, 2008, 7:45 AM CDT
In force
6 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Crockett County, TX, Schleicher County, TX, Sutton County, TX

The radar

The San Angelo radar (KSJT), 86 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
3256 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSJT 180649
FFWSJT
TXC105-413-435-181245-
/O.NEW.KSJT.FF.W.0003.080318T0638Z-080318T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
138 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCHLEICHER COUNTY IN SOUTHWEST TEXAS...
  CROCKETT COUNTY IN SOUTHWEST TEXAS...
  SUTTON COUNTY IN SOUTHWEST TEXAS...

* UNTIL 745 AM CDT

* AT 134 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THAT OVER THREE INCHES OF RAIN FELL OVER EASTERN CROCKETT AND 
WESTERN PORTIONS OF SCHLEICHER AND SUTTON COUNTIES.  THUNDERSTORMS 
PRODUCING VERY HEAVY RAIN CONTINUE TO MOVE NORTHEAST OVER THE WARNED 
AREA.

* OVER THE NEXT THREE HOURS...HEAVY RAIN OF ONE TO THREE INCHES OVER 
HOWARD DRAW...JOHNSON DRAW...GRANGER DRAW AND DRY DEVILS RIVER WILL 
PRODUCE FLOODING ALONG THESE DRAINAGES.  EXPECT FLOODING OF LOW 
WATER CROSSINGS IN THESE AREAS AS STREAMS WILL RISE QUICKLY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3108 10168 3107 10014 3032 10019 3031 10164
TIME...MOT...LOC 0638Z 180DEG 0KT 3112 10062

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 12:26 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Mar 18, 12:26 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1226 AM CDT TUE MAR 18 2008

.AVIATION...

SHRA AND TSRA CONTINUE TO DEVELOP ALONG AND WEST OF A BOUNDARY
LOCATED ALONG AN THROCKMORTON TO ABILENE TO SAN ANGELO TO SONORA
LINE...THIS LINE OF SHRA AND TSRA WILL SLOWLY SHIFT EAST OVERNIGHT
AS AN UPPER LEVEL SYSTEM LOCATED ACROSS BAJA CALIFORNIA SHIFTS
EAST AND SURFACE LOW LOCATED NEAR DRT SHIFT TO THE EAST. EXPECT
MVFR CIGS TO REMAIN THROUGH THE FORECAST PERIOD...WITH PERIODS OF
IFR TO LIFR ASSOCIATED WITH TSRA. AS THE LINE MOVES EAST WINDS
WILL BECOME NORTHERLY AT 10 TO 15 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 650 PM CDT MON MAR 17 2008/

UPDATE...
ISSUED TORNADO WATCH 126.

AVIATION...
THUNDERSTORMS EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING
ACROSS WEST CENTRAL TEXAS. CEILINGS WILL BECOME MVFR WITH
OCCASIONAL IFR IN STORMS.

PREV DISCUSSION... /ISSUED 306 PM CDT MON MAR 17 2008/

SHORT TERM...
STRONG UPPER LEVEL LOW OVER NORTHERN MEXICO WITH SOUTHWEST FLOW
OVER TEXAS...300 MB WINDS OF 100 TO 120 KNOTS. DRYLINE LOCATED
FROM SWEETWATER TO WEST OF DEL RIO. COLD FRONT LOCATED FROM
SOUTHWEST OKLAHOMA INTO THE TEXAS SOUTH PLAINS. TSTMS HAVE
DEVELOPED ALONG THE DRYLINE ACROSS THE WESTERN BIG COUNTRY. LOOKS
LIKE A BUSY NIGHT AND MAIN UPPER LEVEL STORM SYSTEM LIFTS OUT WITH
STRONG DYNAMICS ACROSS WEST CENTRAL TEXAS. ALSO...SURFACE PRESSURE
FALLS WILL STALL DRYLINE NEAR A ABILENE TO SONORA LINE. LOW LEVEL
JET WILL INCREASE TO 50 TO 60 KNOTS ACROSS MAINLY THE EASTERN HALF
OF THE CWFA WITH 500 MB WINDS INCREASING TO CLOSE TO 100 KNOTS.
VERY FAVORABLE SHEAR PROFILE SETTING UP ACROSS THE HEARTLAND AND
NORTHWEST HILL COUNTRY WITH 0-6KM VALUES OF 60 KNOTS AND 0-1KM
VALUES OF AROUND 30 KNOTS. ALSO...CAPE VALUES OF 1000 TO 2000 J/KG
WILL PROVIDE PLENTY OF INSTABILITY. SPC DAY1 OUTLOOK HAS A
MODERATE RISK ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND.
SEVERE STORMS A GOOD BET ACROSS MUCH OF THE AREA TONIGHT WITH
LARGE HAIL AND DAMAGING WINDS. ALSO...TORNADOES ARE POSSIBLE.
INCREASING MOISTURE AND COUPLING OF 300 JET WILL LEAD TO THE
POSSIBILITY OF HEAVY RAINFALL...AND THE FLASH FLOOD WATCH ACROSS
THE SOUTHEAST PART OF CWFA LOOKS GOOD. UPPER LEVEL SYSTEM LIFTS
ACROSS TEXAS ON TUESDAY WITH DEFORMATION ZONE FORMING ACROSS THE
CWFA. HAVE LKLY POPS GOING FOR TUESDAY AND CHC POPS FOR TUESDAY
NIGHT.

LONG TERM...
LOOKS LIKE UPPER LEVEL ZONAL FLOW THROUGH THE END OF THE
WEEK...AND THEN THE GFS BRINGS ANOTHER FRONT THROUGH BY THIS
WEEKEND WITH LITTLE MOISTURE TO WORK WITH. WILL GO WITH A DRY
FORECAST WEDNESDAY THROUGH MONDAY. FIRE WEATHER CONCERNS MAY
INCREASE ACROSS MAINLY THE WESTERN PART OF THE CWFA FOR THURSDAY
AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 57  37  67  42 /  60  30   0   0
SAN ANGELO 	 58  38  70  41 /  60  20   0   0
JUNCTION 	 59  36  71  39 /  60  20   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR BROWN-COLEMAN-
CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA.

&&

99/99/28
Hazardous weather outlook, Mar 17, 2:23 PM CDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
223 PM CDT MON MAR 17 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-181930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
223 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON...A DRYLINE DEVELOPING FROM OZONA TO MERTZON TO
SWEETWATER AND HASKELL...WILL BE A FOCUS FOR SEVERE THUNDERSTORMS.
THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS WEST CENTRAL
TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM APPROACHES. SOME
THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN THREATS BEING LARGE
HAIL AND DAMAGING WINDS. ALSO TORNADOES WILL BE POSSIBLE. THE
GREATEST THREAT WILL BE ALONG AND EAST OF A THROCKMORTON TO
BALLINGER TO SONORA LINE. FLOODING IS ALSO POSSIBLE TONIGHT...AS
STORMS MOVE NORTHEAST OVER THE PATHS OF PREVIOUS STORMS. A FLASH
FLOOD WATCH IS IN EFFECT TONIGHT ALONG AND EAST OF A SONORA...
EDEN...COLEMAN LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AS THE
UPPER SYSTEM MOVES OVER WEST CENTRAL TEXAS. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Mar 17, 11:06 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     6 N BRONTE              31.97N 100.29W
03/17/2008                   COKE               TX   AMATEUR RADIO

            POWER LINES WERE BLOWN DOWN.

&&

MC
Local storm report, Mar 17, 11:15 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1115 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             CHRISTOVAL              31.19N 100.50W
03/17/2008  E1.00 INCH       TOM GREEN          TX   NWS EMPLOYEE

&&

MC
Local storm report, Mar 17, 11:38 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1138 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             1 W CHRISTOVAL          31.19N 100.51W
03/17/2008  M0.75 INCH       TOM GREEN          TX   TRAINED SPOTTER

&&

HGUERRER
Special weather statement, Mar 17, 11:38 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1138 PM CDT MON MAR 17 2008

TXZ113-114-127-128-180545-
SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX-
1138 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT FOR
SHACKELFORD...JONES...TAYLOR AND CALLAHAN COUNTIES...

AT 1138 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF VIEW...OR ABOUT 18
MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VIEW BY 1150 PM CDT
  DYESS AFB BY 1155 PM CDT
  TYE BY MIDNIGHT CDT
  IMPACT AND ABILENE BY 1210 AM CDT
  HAMBY BY 1220 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR WEST CENTRAL TEXAS.
Local storm report, Mar 17, 11:55 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1155 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             5 NW ELDORADO           30.91N 100.66W
03/17/2008  E0.88 INCH       SCHLEICHER         TX   LAW ENFORCEMENT

&&

AMCCULLO
Local storm report, Mar 18, 12:08 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1208 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HAIL             1 SE SAN ANGELO         31.44N 100.44W
03/17/2008  M1.00 INCH       TOM GREEN          TX   TRAINED SPOTTER

&&

HGUERRER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:07 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels38 min
Mar 17, 7:17 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green18 min
Mar 17, 7:19 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford41 min
Mar 17, 7:45 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor30 min
Mar 17, 7:46 PM CDTTornado WarningSJTColeman, Runnels44 min
Mar 17, 7:49 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor26 min
Mar 17, 7:51 PM CDTTornado WarningSJTKimble, Mason39 min
Mar 17, 7:52 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford, Throckmorton38 min
Mar 17, 7:56 PM CDTTornado WarningSJTRunnels, Taylor49 min
Mar 17, 8:01 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor29 min
Mar 17, 8:06 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford24 min
Mar 17, 8:16 PM CDTTornado WarningSJTNolan, Taylor36 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor25 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTRunnels25 min
Mar 17, 8:24 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason51 min
Mar 17, 8:26 PM CDTTornado WarningSJTCallahan, Coleman49 min
Mar 17, 8:27 PM CDTSevere Thunderstorm WarningSJTHaskell18 min
Mar 17, 8:29 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 8:38 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford37 min
Mar 17, 8:44 PM CDTSevere Thunderstorm WarningSJTRunnels46 min
Mar 17, 8:47 PM CDTSevere Thunderstorm WarningSJTJones, Taylor28 min
Mar 17, 8:56 PM CDTSevere Thunderstorm WarningSJTMcCulloch21 min
Mar 17, 8:59 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 9:02 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor27 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green39 min
Mar 17, 9:12 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford33 min
Mar 17, 9:22 PM CDTTornado WarningSJTColeman, Runnels23 min
Mar 17, 9:37 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green38 min
Mar 17, 9:38 PM CDTTornado WarningSJTColeman52 min
Mar 17, 10:00 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher60 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTTom Green40 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Sterling40 min
Mar 17, 10:06 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton54 min
Mar 17, 10:12 PM CDTTornado WarningSJTCoke, Nolan, Runnels48 min
Mar 17, 10:20 PM CDTTornado WarningSJTSchleicher, Sutton40 min
Mar 17, 10:38 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
Mar 17, 10:43 PM CDTTornado WarningSJTIrion, Sterling, Tom Green47 min
Mar 17, 10:52 PM CDTTornado WarningSJTSchleicher23 min
Mar 17, 10:59 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor46 min
Mar 17, 10:59 PM CDTTornado WarningSJTCrockett, Sutton46 min
Mar 17, 11:16 PM CDTTornado WarningSJTSchleicher, Tom Green44 min
Mar 17, 11:24 PM CDTSevere Thunderstorm WarningSJTSchleicher51 min
Mar 17, 11:26 PM CDTFlash Flood WarningSJTCoke, Crockett, Irion, Schleicher, Sutton, Tom Green2 hr
Mar 17, 11:26 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Runnels, Tom Green64 min
Mar 17, 11:42 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green38 min
Mar 17, 11:49 PM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green41 min
Mar 17, 11:53 PM CDTFlash Flood WarningSJTRunnels, Taylor2 hr
Mar 18, 12:13 AM CDTSevere Thunderstorm WarningSJTRunnels, Taylor62 min
Mar 18, 12:23 AM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green52 min
Mar 18, 12:57 AM CDTTornado WarningSJTSutton48 min
Mar 18, 1:25 AM CDTSevere Thunderstorm WarningSJTThrockmorton35 min
Mar 18, 1:32 AM CDTTornado WarningSJTSchleicher, Sutton24 min
Mar 18, 2:32 AM CDTTornado WarningSJTKimble, Sutton28 min
Mar 18, 2:58 AM CDTTornado WarningSJTKimble32 min
Mar 18, 3:25 AM CDTTornado WarningSJTMenard35 min
Mar 18, 3:53 AM CDTTornado WarningSJTConcho, McCulloch, Menard52 min
Mar 18, 5:01 AM CDTTornado WarningSJTMcCulloch29 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.